# SDR 96ZZZX5325

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3263C
- Make and model: Beech C90
- Aircraft serial: LJ1432
- Engine: Pwa PT6A21
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Retain Ring
- Part number: 3026889
- Condition: Detached
- Location: Eng Oil Valve
- Part time: 30 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ENGINE START-UP TO IDLE, ENGINE OIL PRESSURE GAUGE SHOWED NO OIL PRESSURE.  FOUND OIL PRESSURE RELIEF VALVE RETAINING RING WAS NOT SEATED IN HOUSING AND RELIEF VALVE HAD FALLEN PART WAY OUT OF HOUSING.  SUBMITTER STATED WHEN INSTALLING PRESSURE RELIEF VALVE CHECK FOR PROPER ENGAGEMENT OF RETAINING RING WITH SMALL MIRROR AND FLASHLIGHT.
